# SDR AALA201901249004

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: No Test
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF THE PASSENGER DOOR,  SPEED DECREASED AT THE END WHEN THE DOOR OPENED.   MAINTENANCE REPLACED THE DOOR DAMPER IAW AMM 52-11-14-400-001-B, STEP 4.  ADJUSTMENT AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
